# SDR FDEA200906182151

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80234
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LWR CHORD FROM STA 1048 TO STA 1052, RBL 8 HAS CORROSION AROUND 5 RIVETS.  EVALUATE AND RECTIFY. REPAIR CARRIED OUT IAW F-5350-129601, AND IAW SRM 51-00-06 AND 53-40-12 REV 96.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
